# SDR 2008UALA01437

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,431 hours, 20,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  UNDER FILL AT TIME OF INSTALLATION.  TECHNICIAN RETRAINED AND BOTTLE SERVICED.
